MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10014914
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris syringe module syringe administration set was leaking the following information was received by the initial reporter with the following verbatim: it was reported by customer that versed gtt was leaking at nad site.Defect/complaint issue - versed gtt was leaking at nad site (line has been flushed w/ ns before attaching) lot number - (10)2403623.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Correction submitted for awareness date.Awareness date was 06/11/2024 for additional/ clarifying information received by customer to determine reportability.The versed gtt was infusing on a syringe pump and closest to the syringe where the nad and med line connect, the versed gtt was leaking.No noted injury, unsure if it effected the dose reaching the patient.--- received on 06/11/2024.
 
Event or Problem Description
Additional information received - please see h tab.Material # 10014914, lot # 2403623.It was reported by customer that versed gtt was leaking at nad site.Verbatim: rcc received a complaint via email.Email(s) attached.Complaint - (b)(4).Purchase order - (b)(4).Item number - 10014914.Defect/complaint issue - versed gtt was leaking at nad site (line has been flushed w/ ns before attaching) lot number - (10)2403623.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
It was reported by customer that product was leaking at nad site.One sample model 10014914, lot 24036238 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and no leaks were observed.The customer complaint was unable to be replicated.A root cause for the reported failure was determined because the failure could not be replicated.A device history record review for model 10014914 lot number 24036238 was performed.The search showed that a total of 24,003 units in 1 lot number was built on 25mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19687181
Report Number9616066-2024-00955
Device Sequence Number7006304
Product Code FPA
UDI-Device Identifier10885403233906
UDI-Public(01)10885403233906(11)240325(17)270325(10)24036238
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10014914
Device Lot Number24036238
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer06/11/2024
09/09/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date07/09/2024
09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown